# SDR QXEA200800134

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT OUTBOARD FLAP, INBOARD END, LOWER SIDE OF LEADING EDGE IS LIGHTLY CHAFED FOR APPROXIMATELY 5 INCHES.  REPAIRED IAW RD8/4-57-0920, AND Q400 NDTM PT-6 51-00-01, Q400 SRM 51-25-10 AND 51-25-15.
